RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yanenko, Nikolai Nikolaevich
(1921–1984)

Statistics Math-Net.Ru
Total publications: 67
Scientific articles: 66

Number of views:
This page:1554
Abstract pages:6468
Full texts:3733
References:44
Member of the USSR Academy of Sciences
Doctor of physico-mathematical sciences (1954)
Birth date: 22.05.1921

http://www.mathnet.ru/eng/person22246
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190060

Publications in Math-Net.Ru
1986
1. V. M. Antonov, V. P. Bashurin, A. I. Golubev, V. A. Zhmailo, Yu. P. Zakharov, V. V. Maksimov, A. M. Orishich, A. G. Ponomarenko, V. G. Posukh, Yu. A. Romanov, V. N. Snytnikov, N. N. Yanenko, “Investigation of the interaction of collisionless plasma flows at high Alfven–Mach numbers”, Dokl. Akad. Nauk SSSR, 289:1 (1986),  72–75  mathnet
2. A. N. Veretentsev, V. Ya. Rudyak, N. N. Yanenko, “Construction of discrete vortex models of flows of an ideal incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 26:1 (1986),  103–113  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:1 (1986), 65–71
1985
3. A. V. Fedorov, V. M. Fomin, N. N. Yanenko, “On the theory of differential analyzers of contact discontinuities and shock waves”, Dokl. Akad. Nauk SSSR, 281:1 (1985),  28–32  mathnet  mathscinet  zmath
4. V. Ya. Rudyak, N. N. Yanenko, “Allowance for intermolecular forces of attraction in the derivation of kinetic equations”, TMF, 64:2 (1985),  277–286  mathnet  mathscinet; Theoret. and Math. Phys., 64:2 (1985), 831–837  isi
1984
5. N. N. Maslova, V. A. Novikov, N. N. Yanenko, “Some self-similar solutions for a class of equations of hydrodynamics with sign-variable viscosity”, Dokl. Akad. Nauk SSSR, 277:2 (1984),  295–299  mathnet  mathscinet  zmath
6. V. P. Fedosov, N. N. Yanenko, “Equations with partial derivatives of half-integral degree”, Dokl. Akad. Nauk SSSR, 276:4 (1984),  804–808  mathnet  mathscinet  zmath
7. V. P. Fedosov, N. N. Yanenko, “Solution of mixed boundary value problems for the wave equation in domains with corners”, Dokl. Akad. Nauk SSSR, 275:4 (1984),  852–857  mathnet  mathscinet
8. N. N. Yanenko, B. Yu. Skobelev, “One modification of the equations of motion of a viscous incompressible liquid”, Dokl. Akad. Nauk SSSR, 275:3 (1984),  576–579  mathnet  zmath
9. A. N. Valiullin, V. G. Ganzha, V. P. Il'in, V. P. Shapeev, N. N. Yanenko, “The problem of automatic construction and investigation on a computer of difference schemes in analytic form”, Dokl. Akad. Nauk SSSR, 275:3 (1984),  528–532  mathnet  mathscinet  zmath
10. Yu. A. Berezin, N. N. Yanenko, “Splitting method for the problems of semiconductor physics”, Dokl. Akad. Nauk SSSR, 274:6 (1984),  1338–1340  mathnet
11. N. N. Yanenko, Yu. E. Voskoboinikov, N. G. Preobrazhenskii, “A problem of reduction to an “ideal pipe” in the experimental aerodynamics”, Dokl. Akad. Nauk SSSR, 274:6 (1984),  1309–1312  mathnet
12. N. N. Yanenko, S. P. Bardakhanov, V. V. Kozlov, “Formation of coherent structures by acoustic action in turbulent wake”, Dokl. Akad. Nauk SSSR, 274:1 (1984),  50–53  mathnet
1983
13. A. A. Deribas, I. D. Zakharenko, V. M. Fomin, È. M. Khakimov, N. N. Yanenko, “Spall phenomena at the planar impact of metallic plates of equal thickness”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1331–1335  mathnet
14. V. I. Golovichev, N. N. Yanenko, “Numerical modeling of the fuel injection influence on the structure of bounded near wake”, Dokl. Akad. Nauk SSSR, 272:3 (1983),  542–546  mathnet
1982
15. V. Ya. Rudyak, N. N. Yanenko, “Kinetic equation of a moderately dense gas”, Dokl. Akad. Nauk SSSR, 264:6 (1982),  1336–1339  mathnet  zmath
16. Yu. Ya. Belov, N. N. Yanenko, “On a system of differential equations in Banach space”, Dokl. Akad. Nauk SSSR, 263:3 (1982),  526–529  mathnet  mathscinet  zmath
17. V. P. Fedosov, N. N. Yanenko, “Solution of a mixed problem for the wave equation”, Dokl. Akad. Nauk SSSR, 262:3 (1982),  549–553  mathnet  mathscinet  zmath
18. A. F. Kurbatskii, N. N. Yanenko, “On the modeling of the effects of negative generation of the temperature fluctuation intensity in a turbulent mixing layer”, Dokl. Akad. Nauk SSSR, 262:2 (1982),  301–305  mathnet
1981
19. V. G. Ganzha, S. V. Meleshko, F. A. Mursin, V. P. Shapeev, N. N. Yanenko, “Realization on a computer of an algorithm for studying the consistency of systems of partial differential equations”, Dokl. Akad. Nauk SSSR, 261:5 (1981),  1044–1046  mathnet  mathscinet  zmath
20. G. A. Ruev, V. M. Fomin, N. N. Yanenko, “The structure of a shock wave in a mixture of gases”, Dokl. Akad. Nauk SSSR, 261:2 (1981),  285–290  mathnet  mathscinet  zmath
21. N. N. Yanenko, A. P. Alkhimov, N. I. Nesterovich, A. N. Papyrin, V. M. Fomin, “Change in the wave structure at the supersonic two-phase flow past bodies”, Dokl. Akad. Nauk SSSR, 260:4 (1981),  821–825  mathnet
22. N. N. Yanenko, S. A. Gaponov, “Invariant criteria of the stability of compressible-fluid flows”, Dokl. Akad. Nauk SSSR, 259:5 (1981),  1056–1059  mathnet  zmath
23. E. V. Vorozhtsov, N. N. Yanenko, “On the property of $K$-compatibility of difference schemes in gas dynamics”, Dokl. Akad. Nauk SSSR, 259:1 (1981),  18–24  mathnet  mathscinet  zmath
24. S. M. Bakhrakh, Yu. P. Glagoleva, M. S. Samigulin, V. D. Frolov, N. N. Yanenko, Yu. V. Yanilkin, “Calculation of gasdynamic flows on the basis of the concentration method”, Dokl. Akad. Nauk SSSR, 257:3 (1981),  566–569  mathnet  zmath
1980
25. S. V. Meleshko, V. P. Shapeev, N. N. Yanenko, “The method of differential constraints and the problem of the breakdown of an arbitrary discontinuity”, Dokl. Akad. Nauk SSSR, 254:4 (1980),  796–798  mathnet  mathscinet
26. A. V. Fedorov, V. M. Fomin, N. N. Yanenko, “A differential analyzer for discontinuities of solutions of nonhomogeneous hyperbolic equations”, Dokl. Akad. Nauk SSSR, 254:3 (1980),  554–559  mathnet  mathscinet  zmath
27. G. A. Ruev, B. L. Rozhdestvenskii, V. M. Fomin, N. N. Yanenko, “Conservation laws for systems of equations for two-phase media”, Dokl. Akad. Nauk SSSR, 254:2 (1980),  289–293  mathnet  mathscinet  zmath
28. Yu. Ya. Belov, N. N. Yanenko, “On a class of nonlocal nonlinear differential equations in Banach space”, Dokl. Akad. Nauk SSSR, 252:6 (1980),  1292–1296  mathnet  mathscinet  zmath
29. A. I. Kozhanov, N. A. Lar'kin, N. N. Yanenko, “A regularization of variable type equations”, Dokl. Akad. Nauk SSSR, 252:3 (1980),  525–527  mathnet  mathscinet  zmath
30. N. N. Yanenko, “On non-linear equations of a variable type”, Zap. Nauchn. Sem. LOMI, 96 (1980),  294–301  mathnet  mathscinet  zmath; J. Soviet Math., 21:5 (1983), 868–875
31. V. M. Kovenya, G. A. Tarnavskii, N. N. Yanenko, “Implicit difference scheme for a numerical solution of three-dimensional equations of gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 20:6 (1980),  1465–1482  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:6 (1980), 100–116
1979
32. N. N. Yanenko, E. V. Vorozhtsov, “On the theory of differential analyzers of contact discontinuities”, Dokl. Akad. Nauk SSSR, 247:1 (1979),  48–52  mathnet  mathscinet  zmath
33. Yu. Ya. Belov, N. N. Yanenko, “On a regularization of Burgers equation”, Dokl. Akad. Nauk SSSR, 246:3 (1979),  521–524  mathnet  mathscinet  zmath
34. V. M. Kovenya, S. G. Chernyi, N. N. Yanenko, “Simplified equations to describe viscous gas flow”, Dokl. Akad. Nauk SSSR, 245:6 (1979),  1322–1324  mathnet  zmath
35. V. E. Raspopov, V. P. Shapeev, N. N. Yanenko, “$D$ properties of a system of equations for symmetric gas flows”, Dokl. Akad. Nauk SSSR, 244:2 (1979),  308–311  mathnet  mathscinet  zmath
36. V. M. Kovenya, N. N. Yanenko, “A moving-grids difference scheme for solving the equations of a viscous gas”, Zh. Vychisl. Mat. Mat. Fiz., 19:1 (1979),  174–188  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:1 (1979), 178–192
1978
37. N. N. Yanenko, Yu. I. Shokin, A. I. Urusov, “On difference schemes in an arbitrary curvilinear coordinate system”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  552–555  mathnet  mathscinet  zmath
1977
38. N. N. Yanenko, V. M. Kovenya, “A difference scheme for the solution of the multidimensional equations of gas dynamics”, Dokl. Akad. Nauk SSSR, 232:6 (1977),  1273–1276  mathnet  mathscinet
1976
39. N. N. Yanenko, E. V. Vorozhtsov, V. M. Fomin, “Differential analysers of shock waves”, Dokl. Akad. Nauk SSSR, 227:1 (1976),  50–53  mathnet  mathscinet  zmath
1974
40. V. M. Fomin, V. P. Shapeev, N. N. Yanenko, “$D$ properties of systems of one-dimensional equations for the dynamics of an inelastic continuous medium”, Dokl. Akad. Nauk SSSR, 215:5 (1974),  1067–1070  mathnet  mathscinet  zmath
41. E. A. Arais, V. P. Shapeev, N. N. Yanenko, “Realization of Cartan's method of exterior forms on an electronic computer”, Dokl. Akad. Nauk SSSR, 214:4 (1974),  737–738  mathnet  mathscinet  zmath
42. V. E. Raspopov, V. P. Shapeev, N. N. Yanenko, “An application of the method of differential relations to the one-dimensional equations of gas dynamics”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 11,  69–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:11 (1974), 53–58
1973
43. N. N. Yanenko, Yu. I. Shokin, “The group classification of difference schemes for the system of equations of gas dynamics”, Trudy Mat. Inst. Steklov., 122 (1973),  85–97  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 122 (1973), 87–99
1972
44. N. N. Yanenko, G. V. Demidov, “Evolutionary two-layer difference schemes”, Dokl. Akad. Nauk SSSR, 204:5 (1972),  1057–1060  mathnet  mathscinet  zmath
1971
45. Yu. Ya. Belov, N. N. Yanenko, “Influence of viscosity on the smoothness of solutions of incompletely parabolic systems”, Mat. Zametki, 10:1 (1971),  93–99  mathnet  mathscinet  zmath; Math. Notes, 10:1 (1971), 480–483
1970
46. N. N. Yanenko, B. I. Kvasov, “An iteration method for constructing multicubical spline functions”, Dokl. Akad. Nauk SSSR, 195:5 (1970),  1055–1057  mathnet  mathscinet  zmath
1968
47. N. N. Yanenko, Yu. I. Shokin, “The correctness of the first differential approximations of difference schemes”, Dokl. Akad. Nauk SSSR, 182:4 (1968),  776–778  mathnet  mathscinet  zmath
48. N. N. Yanenko, Yu. I. Shokin, “The approximational viscosity of difference schemes”, Dokl. Akad. Nauk SSSR, 182:2 (1968),  280–281  mathnet  mathscinet  zmath
49. Yu. I. Shokin, N. N. Yanenko, “The relation between the correctness of the first differential approximations and the stability of difference schemes for hyperbolic systems of equations”, Mat. Zametki, 4:5 (1968),  493–502  mathnet  mathscinet  zmath; Math. Notes, 4:5 (1968), 787–792
1966
50. N. N. Yanenko, G. V. Demidov, “Investigation of the Cauchy problem by the method of weak approximation”, Dokl. Akad. Nauk SSSR, 167:6 (1966),  1242–1244  mathnet  mathscinet  zmath
51. N. N. Yanenko, I. K. Yaushev, “On an absolutely stable scheme for integration of equations of hydrodynamics”, Trudy Mat. Inst. Steklov., 74 (1966),  141–146  mathnet  mathscinet  zmath
52. N. N. Yanenko, V. Y. Neuvazliayev, “On a computational method for nonlinear heat conductivity gas-dynamic flows”, Trudy Mat. Inst. Steklov., 74 (1966),  138–140  mathnet  zmath
1964
53. G. I. Marchuk, N. N. Yanenko, “Solution of a higher-dimensional kinetic equation by a splitting method”, Dokl. Akad. Nauk SSSR, 157:6 (1964),  1291–1292  mathnet  mathscinet  zmath
54. N. N. Yanenko, “Weak approximation of systems of differential equations”, Sibirsk. Mat. Zh., 5:6 (1964),  1431–1434  mathnet  mathscinet  zmath
1962
55. N. N. Yanenko, “On the convergence of the splitting method for the heat conductivity equation with variable coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 2:5 (1962),  933–937  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:5 (1963), 1094–1100
1961
56. N. N. Yanenko, Yu. E. Boyarintsev, “Convergence of difference schemes for the heat equation with variable coefficients”, Dokl. Akad. Nauk SSSR, 139:6 (1961),  1322–1324  mathnet  mathscinet  zmath
57. N. N. Yanenko, “Implicit difference methods for the higher-dimensional heat equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 4,  148–159  mathnet  mathscinet  zmath
58. N. N. Yanenko, “Invariant differential constraints for hyperbolic systems of quasi-linear equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 3,  185–194  mathnet  mathscinet  zmath
1960
59. N. N. Yanenko, “Economical implicit schemes (method of fractional steps)”, Dokl. Akad. Nauk SSSR, 134:5 (1960),  1034–1036  mathnet  mathscinet  zmath
1959
60. A. F. Sidorov, N. N. Yanenko, “Non-steady plane flows of a polytropic gas with straight-line generators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 1,  187–198  mathnet  mathscinet  zmath
1958
61. A. F. Sidorov, N. N. Yanenko, “On unsteady two-dimensional flows of polytropic gas with straight line characteristics”, Dokl. Akad. Nauk SSSR, 123:5 (1958),  832–834  mathnet
62. Yu. Ya. Pogodin, V. A. Suchkov, N. N. Yanenko, “On progressive waves of gas dynamics equations”, Dokl. Akad. Nauk SSSR, 119:3 (1958),  443–445  mathnet  mathscinet  zmath
1955
63. N. N. Yanenko, “Reduction of a system of quasilinear equations to a quasilinear equation”, Uspekhi Mat. Nauk, 10:3(65) (1955),  173–178  mathnet  mathscinet  zmath
64. N. N. Yanenko, “On discontinuities of solutions of quasi-linear equations”, Uspekhi Mat. Nauk, 10:2(64) (1955),  195–202  mathnet  mathscinet  zmath
1954
65. N. N. Yanenko, “On the theory of the imbedding of surfaces in a multi-dimensional Euclidean space”, Tr. Mosk. Mat. Obs., 3 (1954),  89–180  mathnet  mathscinet  zmath
1953
66. N. N. Yanenko, “Some questions of the theory of imbedding of Riemannian metrics in Euclidean spaces”, Uspekhi Mat. Nauk, 8:1(53) (1953),  21–100  mathnet  mathscinet  zmath

1984
67. L. V. Kantorovich, M. A. Krasnosel'skii, E. M. Semenov, S. L. Sobolev, N. N. Yanenko, “Vladimir Ivanovich Sobolev (on his seventieth birthday)”, Uspekhi Mat. Nauk, 39:4(238) (1984),  179–180  mathnet  mathscinet; Russian Math. Surveys, 39:4 (1984), 143–144  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020